# SDR R61A2021032700290

- Difficulty date: March 12, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR17 SHEAR CLIP BETWEEN STR 27L - STR 28L HAS CORROSION. REPLACED IAW 51-41-01 AND 51-41-02
